MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VISIONIST? X4 CRT-P; cardiac resynchronization therapy pacemaker (CRT-P)

BOSTON SCIENTIFIC CORPORATION VISIONIST? X4 CRT-P; cardiac resynchronization therapy pacemaker (CRT-P)
Model Number U228
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Codes Syncope/Fainting (4411); Asystole (4442)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury

Brand Name
VISIONIST? X4 CRT-P
Common Device Name
cardiac resynchronization therapy pacemaker (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50658147
Report Number2124215-2026-47684
Device Sequence Number15820653
Product Code NKE
UDI-Device Identifier00802526559471
UDI-Public(01)00802526559471(17)261223
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberU228
Device Catalogue NumberU228
Device Lot Number807489
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date09/07/2026
Supplement Report FDA Received Date09/14/2026
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age86 YR
Patient SexFemale